Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The cumulant representation of the Lundberg root in the case of semicontinuous processes


Author: D. V. Gusak
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 82 (2010).
Journal: Theor. Probability and Math. Statist. 82 (2011), 1-10
MSC (2010): Primary 60G50; Secondary 60K10
DOI: https://doi.org/10.1090/S0094-9000-2011-00823-X
Published electronically: August 2, 2011
MathSciNet review: 2790479
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the case of homogeneous processes $ \xi (t)$, $ \xi (0)=0$, $ t\geq 0$, with independent increments and negative jumps, it is proved in A. V. Skorokhod, Random Processes with Independent Increments, Nauka, Moscow, 1964 that the functional

$\displaystyle \tau ^+(x)=\inf\left\{t\geq 0\colon \xi (t)>x\right\}, \qquad x\geq 0, $

is a nondecreasing process with independent increments with respect to $ x$, and its moment generating function is expressed via the cumulant that satisfies the corresponding Lundberg equation. The corresponding representations of this cumulant are specified and its Lévy characteristics (namely, $ \gamma $ and Lévy's integral measure $ N(x)$) are evaluated by using some of the results of the author's work of 2007 for the processes under consideration.


References [Enhancements On Off] (What's this?)

  • 1. A. V. Skorokhod, Random Processes with Independent Increments, Nauka, Moscow, 1964; English transl., Kluwer Academic Publishers Group, Dordrecht, 1991. MR 1155400 (93a:60114)
  • 2. D. V. Gusak, Boundary Problems for Processes with Independent Increments in Risk Theory, Trans. Institute of Mathematics, National Academy of Sciences of Ukraine, vol. 67, Kiev, 2007.
  • 3. P. Lévy, Processus Stochastiques et Mouvement Brownien, Gauthier-Villars, Paris, 1948. MR 0190953 (32:8363)
  • 4. A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Tables of integral transforms, vol. 1, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1954. MR 0061695 (15:868a)
  • 5. G. Korn and T. Korn, Mathematical Handbook for Scientists and Engineers, Second, enlarged and revised edition, McGraw-Hill Book Co., New York-Toronto-London, 1968. MR 0220560 (36:3618)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G50, 60K10

Retrieve articles in all journals with MSC (2010): 60G50, 60K10


Additional Information

D. V. Gusak
Affiliation: Institute for Mathematics, National Academy of Sciences of Ukraine, Tereshchenkivs’ka Street 3, Kyiv–4 252601, Ukraine
Email: random@imath.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2011-00823-X
Keywords: Compound semicontinuous Poisson processes, semicontinuous homogeneous processes with independent increments, Lundberg’s root
Received by editor(s): October 19, 2009
Published electronically: August 2, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society